# SDR DALA2021063003588

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DAMAGE TEETH ON SHAFT OF SNUBBER L4 DOOR. CORRECTIVE ACTION: DOOR 4L WAS REPLACED PER SERVICEABLE ROTARY SNUBBER AT DOOR 4L PER B757-200 AMM 52-11. (1858093)
